Thread: ARIMIDEX
View Single Post
Old 12-21-2002, 06:38 AM   #1
SweetClarity SweetClarity is offline
Newbie
 
Join Date: Dec 2002
Location: Westwood, KS USA
Posts: 1
SweetClarity HB User
Angry ARIMIDEX

I had a lumpectomy 29 May of this year. I'm 58. Tumor was 4cm, clear margins, nodes negative. I did external beam radiation and was placed on Arimidex.

This drug, while being touted as the new "gold standard" for BC, is driving me crazy! My hands and feet look like balls...I've gained 25 pounds and am more depressed than ever. Also, big time joint, back and muscle pain! The most frustrating part, is that my Onc. tells me..."but this drug does NOT have those side effects". The point being, if you think this is bad, you should take Tamoxifen. Iím am so sick of not being able to find any feedback on this drug because, while Tamoxifen has been around for years, and those horror stories are readily available, Arimidex nightmares are hard to find on message boards.

Excuse me!???? Because I have BC does not mean I'm delusional! Wondering...anyone else with these symptoms??

Thanks,
Cheryl


 
The following user gives a hug of support to SweetClarity:
arcipelago9 (03-24-2011)
The Following User Says Thank You to SweetClarity For This Useful Post:
arcipelago9 (03-24-2011)